- These 200 mg ibuprofen liquid-filled softgels provide temporary pain relief in mild to moderate cases and reduce fever
- Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID)
- Each liquid-filled softgel contains 200 mg of ibuprofen
- Compare to the active ingredient in Advil® Ibuprofen 200 mg Liqui-Gels – a registered trademark of Haleon
- Liquid-filled softgels can improve the bioavailability of certain active ingredients; the liquid form allows for faster
- SKU:
- 1238985
- Active Ingredients:
- Ibuprofen
- Container Type:
- Bottle
- Dosage Form:
- Capsule
- QTY Per Sell:
- 1
- Strength:
- 200 mg Strength
- Volume:
- 40 per Bottle
- SKU:
- 1238985
- Active Ingredients:
- Ibuprofen
- Container Type:
- Bottle
- Dosage Form:
- Capsule
- QTY Per Sell:
- 1
- Strength:
- 200 mg Strength
- Volume:
- 40 per Bottle
- ic__sync_id:
- 3
- ic__id:
- 5637